# SDR AALA20010974

- Difficulty date: May 10, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N221AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49172
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: AML8095100GPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT AT ROW 7 INOPERATIVE.  RELAMPED EMERGENCY EXIT FLOOR PATH LIGHT AT ROW 7.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
